- Acta Math.
- Volume 177, Number 2 (1996), 225-273.
Algebraicity of holomorphic mappings between real algebraic sets in Cn
The first and third authors were partially supported by National Science Foundation Grant DMS 95-01516. The second author was supported by a grant from the Swedish natural Science Research Council and would like to thank the University of California, San Diego, for its hospitality during the preparation of this paper.
Acta Math., Volume 177, Number 2 (1996), 225-273.
Received: 19 February 1996
First available in Project Euclid: 31 January 2017
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
1996 © Institut Mittag-Leffler
Baouendi, M. S.; Ebenfelt, P.; Rothschild, L. P. Algebraicity of holomorphic mappings between real algebraic sets in C n. Acta Math. 177 (1996), no. 2, 225--273. doi:10.1007/BF02392622. https://projecteuclid.org/euclid.acta/1485890983